X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
42a32 (58) 58
mathematics (52) 52
mathematics, general (27) 27
42a20 (23) 23
trigonometric series (17) 17
analysis (13) 13
mathematics, applied (13) 13
42a16 (12) 12
convergence (11) 11
fourier series (10) 10
applications of mathematics (8) 8
sine series (8) 8
uniform convergence (8) 8
approximations and expansions (7) 7
coefficients (7) 7
fourier analysis (7) 7
integrability (7) 7
fourier-series (6) 6
series (6) 6
l 1 -convergence (5) 5
monotonicity (5) 5
polynomials (5) 5
42b05 (4) 4
mean value bounded variation (4) 4
studies (4) 4
theorems (4) 4
42a05 (3) 3
42a38 (3) 3
42a61 (3) 3
42b99 (3) 3
abstract harmonic analysis (3) 3
best approximation (3) 3
bounded variation (3) 3
general monotone sequence (3) 3
l-1-convergence (3) 3
mathematical analysis (3) 3
mathematical functions (3) 3
mathematics - classical analysis and odes (3) 3
partial differential equations (3) 3
periodic functions (3) 3
sequences (3) 3
uniform-convergence (3) 3
11k38 (2) 2
11l03 (2) 2
26a16 (2) 2
26a45 (2) 2
33b10 (2) 2
42a10 (2) 2
42a15 (2) 2
42a55 (2) 2
42c05 (2) 2
60g15 (2) 2
65b10 (2) 2
65t40 (2) 2
absolute convergence (2) 2
algebra (2) 2
algorithms (2) 2
approximation (2) 2
astronomy (2) 2
asymptotic properties (2) 2
china (2) 2
coefficient of variation (2) 2
computer science (2) 2
conjugate dirichlet kernel (2) 2
dirichlet series (2) 2
fourier coefficients (2) 2
integers (2) 2
l (2) 2
lattice paths (2) 2
law (2) 2
law of the iterated logarithm (2) 2
lipschitz class (2) 2
mathematical and computational biology (2) 2
mathematical methods in physics (2) 2
mean value (2) 2
nikol’skii class (2) 2
numerical analysis (2) 2
orthogonal polynomials (2) 2
positive trigonometric sums (2) 2
positivity (2) 2
regular convergence (2) 2
signal, image and speech processing (2) 2
smoothness (2) 2
statistics & probability (2) 2
sums (2) 2
supremum bounded variation (2) 2
topology (2) 2
variance (2) 2
三角级数 (2) 2
0 < alpha <= r (1) 1
05-04 (1) 1
05a15 (1) 1
05a19 (1) 1
05b45 (1) 1
1 (1) 1
11t23 (1) 1
11t24 (1) 1
13p10 (1) 1
15a24 (1) 1
2-scale difference-equations (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Numerische Mathematik, ISSN 0029-599X, 06/2017, Volume 136, Issue 2, pp. 411 - 438
Journal Article
Geometric and Functional Analysis, ISSN 1016-443X, 8/2013, Volume 23, Issue 4, pp. 1262 - 1277
We prove that the range of exponents in Mockenhaupt’s restriction theorem for Salem sets (Geom Funct Anal 10:1579–1587, 2000), with the endpoint estimate due... 
42A45 | Mathematics | 42A38 | Analysis | 42A32 | 28A78
Journal Article
Acta Mathematica Sinica, English Series, ISSN 1439-8516, 6/2019, Volume 35, Issue 6, pp. 721 - 727
Let Λ ⊂ ℝn be a uniformly discrete set and let C Λ be the vector space consisting of all mean periodic functions whose spectrum is simple and contained in Λ.... 
trigonometric sums | 42A32 | 42B10 | Mathematics, general | Mean periodic functions | Mathematics | almost periodic functions | MATHEMATICS | MATHEMATICS, APPLIED | Periodic functions
Journal Article
MICHIGAN MATHEMATICAL JOURNAL, ISSN 0026-2285, 2010, Volume 59, Issue 1, pp. 143 - 151
Journal Article
Journal of Interdisciplinary Mathematics, ISSN 0972-0502, 05/2019, Volume 22, Issue 4, pp. 551 - 566
In this paper, X.Z. Krasniqi modified trigonometric since sum is extended from one dimensions to three dimensions and the integrability and L 1 - rough... 
1 | triple trigonometric series | integrability | 42A20 | convergence | 42A32 | conjugate Dirichlet kernel | Fejer kernel | 42A16 | L | Triple sequence
Journal Article
Annals of Probability, ISSN 0091-1798, 2016, Volume 44, Issue 1, pp. 684 - 738
We discuss stochastic calculus for large classes of Gaussian processes, based on rough path analysis. Our key condition is a covariance measure structure... 
SPDE | Fractional stochastic heat equation | Random Fourier series | Rough paths | Cameron-Martin regularity | Gaussian processes | fractional stochastic heat equation | INTEGRABILITY | SPDES | random Fourier series | STATISTICS & PROBABILITY | DIFFERENTIAL-EQUATIONS DRIVEN | rough paths | Cameron–Martin regularity | 42A32 | 60G17 | 60H15 | 60G15
Journal Article
Journal of Inequalities and Applications, ISSN 1029-242X, 12/2019, Volume 2019, Issue 1, pp. 1 - 18
In this paper we introduce new classes of p-bounded variation sequences and give a sufficient and necessary condition for weighted integrability of... 
42A20 | Analysis | 42A32 | Weighted L p $L^{p}$ integrability | Mathematics, general | Mathematics | Applications of Mathematics | 41A50 | 42A16 | Trigonometric series | Sequences of p -bounded variation | MATHEMATICS | MATHEMATICS, APPLIED | CONVERGENCE | Sequences of p-bounded variation | Weighted L-p integrability | Coefficient of variation | Sequences
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 04/2014, Volume 287, Issue 5-6, pp. 518 - 529
In this article, we establish a norm equivalence satisfied by general monotone sequences. This is then used to show norm equivalences involving such sequences... 
norm inequalities | General monotone sequences | trigonometric series | 42A32 | Norm inequalities | Trigonometric series | MATHEMATICS | FOURIER-SERIES
Journal Article
Analysis Mathematica, ISSN 0133-3852, 6/2018, Volume 44, Issue 2, pp. 163 - 183
We prove that there is a sequence of trigonometric polynomials with positive integer coefficients, which converges to zero almost everywhere. We also prove... 
convergence almost everywhere | approximation | 41A46 | Analysis | L p space | 42A32 | trigonometric polynomial with positive integer coefficients | Mathematics | sum of shifts | 42A05 | space | MATHEMATICS | L-p space
Journal Article
Advances in Computational Mathematics, ISSN 1019-7168, 4/2019, Volume 45, Issue 2, pp. 519 - 561
Journal Article
Journal of Fourier Analysis and Applications, ISSN 1069-5869, 8/2018, Volume 24, Issue 4, pp. 1072 - 1097
Journal Article
Acta Mathematica Hungarica, ISSN 0236-5294, 8/2014, Volume 143, Issue 2, pp. 422 - 438
Let $${\{\lambda_j\}^\infty_{j=0}}$$ { λ j } j = 0 ∞ be a strictly increasing sequence of positive numbers with λ0 = 0 and λ1 = 1. We use orthogonal Dirichlet... 
Dirichlet polynomial | 11L03 | 42A32 | orthogonal polynomial | Mathematics, general | zeta function | Mathematics | mean value | 42C05 | POLYNOMIALS | MATHEMATICS
Journal Article
Analysis Mathematica, ISSN 0133-3852, 12/2017, Volume 43, Issue 4, pp. 641 - 655
We obtain a necessary and sufficient condition for the sums f or g of cosine or sine series with general monotone coefficients to belong to the Lorentz space... 
primary 42A32 | secondary 42A16 | Analysis | general monotone sequence | Mathematics | Lorentz space | cosine and sine series | MATHEMATICS | INTEGRABILITY | FOURIER-SERIES | TRIGONOMETRIC SERIES
Journal Article
Acta Mathematica Hungarica, ISSN 0236-5294, 4/2014, Volume 142, Issue 2, pp. 468 - 474
This note presents two versions of an interesting theorem due to Le and Zhou [4], utilizing a new condition of bounded variation type for a trigonometric... 
bounded variation | Mathematics, general | Mathematics | monotone sequence | 26A45 | 42A32 | MATHEMATICS | SINE SERIES | COEFFICIENTS | UNIFORM-CONVERGENCE | TRIGONOMETRIC SERIES
Journal Article
Acta Mathematica Hungarica, ISSN 0236-5294, 8/2017, Volume 152, Issue 2, pp. 404 - 420
A trigonometric series strongly bounded at two points and with coefficients forming a log-quasidecreasing sequence is necessarily the Fourier series of a... 
26A45 | 42A32 | 46A45 | generalized variation | Mathematics, general | Mathematics | trigonometric series | strong convergence | MATHEMATICS | FOURIER-SERIES | BANACH-SPACES | Mathematics - Classical Analysis and ODEs
Journal Article
by He, J L
Acta Mathematica Hungarica, ISSN 0236-5294, 10/2013, Volume 141, Issue 1, pp. 150 - 160
We generalize a theorem of Leindler while the series is under the condition of MVBVS∗, and investigate the relation between the best approximation of functions... 
strong mean value bounded variation | best approximation | 42A20 | 42A32 | Mathematics, general | Mathematics | Fourier coefficient | MATHEMATICS | INTEGRABILITY
Journal Article
Acta Mathematica Hungarica, ISSN 0236-5294, 12/2014, Volume 144, Issue 2, pp. 416 - 424
We continue to investigate the application of the Mean Value Bounded Variation (MVBV) concept in real sense, and prove the necessary and sufficient condition... 
mean value bounded variation | 42A20 | positivity | 42A32 | Mathematics, general | L 1 -convergence | Mathematics | monotonicity | L | convergence | MATHEMATICS | L-1-convergence
Journal Article
Acta Mathematica Hungarica, ISSN 0236-5294, 10/2011, Volume 133, Issue 1, pp. 92 - 102
Let f∈L 2π be a real-valued even function with its Fourier series $\frac {a_{0}}{2}+\sum\limits_{n=1}^{\infty}{a_{n}}\cos nx$ , and let S n (f,x) be the nth... 
Mathematics, general | L 1 -convergence | Mathematics | Fourier series | 42A20 | 42A32
Journal Article
Positivity, ISSN 1385-1292, 3/2017, Volume 21, Issue 1, pp. 329 - 342
Journal Article
Analysis Mathematica, ISSN 0133-3852, 12/2016, Volume 42, Issue 4, pp. 371 - 385
Odd, 2π-periodical, continuous functions represented by Fourier series are considered. The question of the convergence in the metric L of trigonometric... 
42A24 | interpolation polynomial | 42A15 | Analysis | 42A10 | 42A32 | Mathematics | convergence in the metric L | Fourier series | 42A16 | MATHEMATICS | Functions (mathematics) | Interpolation | Mathematical analysis | Fourier analysis | Polynomials | Continuity (mathematics) | Convergence
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.